# SDR AALA202012219014

- Difficulty date: December 19, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 23,597 hours, 9,741 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  FOUND CIRCUIT BREAKER A9 ON THE P6-1 PANEL FOR CABIN EMERGENCY LIGHTS BROKEN.  REMOVED AND REPLACED A9 CIRCUIT BREAKER ON THE P6-1 PANEL, IAW AMM 33-51-00.
